MathSciNet Relay Station
MathSciNet bibliographic data
MR284018 (44 #1248) 65.67
Serdjukova, S. I. The oscillations that arise in numerical calculations of the discontinuous solutions of differential equations. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 11 1971 411–424.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement